Scientific article

On the isolated points in the space of groups☆

Published inJournal of algebra, vol. 307, no. 1, p. 254-277
Publication date2007

We investigate the isolated points in the space of finitely generated groups. We give a workable characterization of isolated groups and study their hereditary properties. Various examples of groups are shown to yield isolated groups. We also discuss a connection between isolated groups and solvability of the word problem.

Citation (ISO format)
DE CORNULIER, Yves, GUYOT, Luc, PITSCH, Wolfgang. On the isolated points in the space of groups☆. In: Journal of algebra, 2007, vol. 307, n° 1, p. 254–277. doi: 10.1016/j.jalgebra.2006.02.012
Main files (1)
Article (Published version)
ISSN of the journal0021-8693

Technical informations

Creation07/06/2010 11:55:00 AM
First validation07/06/2010 11:55:00 AM
Update time03/14/2023 3:55:49 PM
Status update03/14/2023 3:55:49 PM
Last indexation01/15/2024 8:59:47 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack